# SDR SWAA011038

- Difficulty date: April 4, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 10,244 hours, 6,736 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Part number: 183A8300
- Condition: Damaged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK (SWA SI 11038-55), FOUND MIGRATED BEARING AT LT ELEVATOR TAB CONTROL OUTBD ATTACH POINT TO ELEVATOR.  REPAIRED TAB CONTROL ATTACH FITTING PER D&M ENTERPRISES WO 014.
